# SDR 98UAL900576

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Engine: Pwa PW4060
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 1C1322
- Condition: Failed
- Location: Lt Mlg Truck
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR WOULD NOT RECYCLE AFTER CLIMB-OUT.  RECYCLED GEAR, LEFT MAIN WOULD NOT RECYCLE.  DIVERTED LHR, OVERWEIGHT LANDING.  CHECK VALVE IN TRUCK POSITION ACTUATOR PRESSURE LINE WAS MALFUNCTIONING, ALLOWING BYPASS AND PREVENTING UNLOCK ACTUATORS TO BUILD UP UNLOCK PRESSURE.  REPLACED TRUCK POSITION ACTUATOR.
